# SDR 97ZZZX3945

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6621A
- Make and model: Cessna T210N
- Aircraft serial: 21063559
- System (JASC): 6120 · Propeller Controlling System
- Part: Bracket
- Part number: 643935
- Condition: Chafed
- Location: Eng Lt Rear
- Part time: 580 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER REMOVED FOR LOW COMPRESSION.  THIS EXPOSED LEFT REAR MOUNT.  IT WAS FOUND TO HAVE WEAR IN IT CAUSED BY PROPELLER CONTROL CABLE HOUSING CHAFING AGAINST IT.  THE DAMAGE WAS CLOSE TO THE CUT-OUT FOR THE BARREL NUT, SO TCM RECOMMENDED CHANGING MOUNT.  SUBMITTER STATED THIS AREA IS VERY DIFFICULT TO SEE WHEN ENGINE INTAKE AND EXHAUST SYSTEM ARE INSTALLED.  THERE WAS NO PROVISION FOR SUPPORT OF THE PROPELLER CONTROL IN THIS AREA.
